MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30

MEDACTA INTERNATIONAL SA MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30
Catalog Number 01.32.6530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on (b)(4) 2018.Lot 176924: 140 items manufactured and released on 28 november 2017.Expiration date: 2022-11-02.No anomalies found related to the problem.To date, 61 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
While screwing in the bone screw the head sheared off.The surgeon was able to recover the head of the screw.The shaft remains in the patient.The surgery was completed successfully.

Brand Name
MPACT CANCELLOUS BONE SCREW, FLAT HEAD Ø 6,5 L 30
Common Device Name
CANCELLOUS BONE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7412275
Report Number3005180920-2018-00220
Device Sequence Number13649478
Product Code LPH
UDI-Device Identifier07630030812392
UDI-Public07630030812392
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2022
Device Catalogue Number01.32.6530
Device Lot Number176924
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR